# SDR HEEA0012541

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Contro
- Part number: 7000299901
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT CONTROL HP1 AND HP2 LIGHTS ARE TOO DIM WHEN INSTRUMENT LIGHTS ARE DIMMED.
